My Holdings   Activate Remote Access

Asymptotic Analysis for Periodic Structures


About this Title

A. Bensoussan, Hong Kong Polytechnic University, Kowloon, Hong Kong, J.-L. Lions and G. Papanicolaou, Stanford University, Stanford, CA

Publication: AMS Chelsea Publishing
Publication Year: 1978; Volume 374
ISBNs: 978-0-8218-5324-5 (print); 978-1-4704-1581-5 (online)
DOI: https://doi.org/10.1090/chel/374

Read more about this volume

View other volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF